# SDR 9515929927

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 1,411 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RADAR WOULD NOT PAINT GROUND AND INDICATOR, ONLY SHOWED SOLID RED ARC OF 20 MILE RADIUS.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RADAR RECEIVER TRANSMITTER AND OPERATIONAL CHECK GOOD.
